# SDR CA970715005

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737-2L9
- Engine: Pwa JT8D17A
- System (JASC): 2731 · Elevator Tab Control System
- Part: Ring Sleeve
- Part number: 693891931
- Condition: Worn
- Location: Stab Rt Tab
- Part time: 43,211 hours
- Component: Boeing, 65794256
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT DIVERTED WITH AIRFRAME VIBRATIONS. FA OBSERVED VIBRATION IN RH HORIZONTAL STAB. RH TAB LOCKOUT MECHANISM WORN APPROXIMATELY 1.5 INCH OF TAB MOVEMENT. REPLACED.
